A characterization of the $NB$-system
Iséki, Kiyoshi
Proc. Japan Acad., Tome 42 (1966) no. 5, p. 871-872 / Harvested from Project Euclid
Publié le : 1966-05-15
Classification:  02.12
@article{1195521839,
     author = {Is\'eki, Kiyoshi},
     title = {A characterization of the $NB$-system},
     journal = {Proc. Japan Acad.},
     volume = {42},
     number = {5},
     year = {1966},
     pages = { 871-872},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195521839}
}
Iséki, Kiyoshi. A characterization of the $NB$-system. Proc. Japan Acad., Tome 42 (1966) no. 5, pp.  871-872. http://gdmltest.u-ga.fr/item/1195521839/